# SDR SWIA2025040400110

- Difficulty date: January 10, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 49,368 hours, 33,051 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Gouged
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP VANE MULTIPLE BUTTE DOOR CAMS GOUGED  AS MARKED (C-CHECK RO 04/04/2025)INSTALLED NEW BUTE DOOR CAM FITTING AT FLS296.07  AND APPLIED AERODYNAMIC SEALANT REF CRJ 700 SRM 57-53-02-201-002-A01 REPAIR TYPE 1 AND REPAIRED ALL OTHER LOCATIONS REF REO 670-57-53-008 REV C DATED 2017-12-19 AND OPS CHECKED REF CRJ 700 AMM 27-50-00-710-801-A02 TOOLUSED TUC6350 CAL DUE30 APRIL-25 ,AND TUC 9839 CAL DUE 30 NOV -25 AND TUC9687 CAL DUE 31 MARCH -25,OPS CHECK GOOD, COMPLIED WITH SKYCARD 51-900-1002 SKY CL600-2C10 STRUCTURAL MAJOR REPAIR RII
